# SDR SWIA202162725

- Difficulty date: October 11, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSELAGE SIDE) HAS 3EA GOUGES AT LUG LAND #25,26, AND #27   (C-CHECK RO 11-20-2021)   REPAIRED 3 EA GOUGES AT LUG LANDS #25, #26 AND #27 ON FUSELAGE SIDE OF PAX DOOR HINGE REF CRJ700 SRM 53-21-23-201-010-A01, DISPOSITON TYPE IV.  FOUND TO BE WITH-IN LIMITS.  COMPLIED WITH ST 51-900-1002-SKY.
